# SDR DXTA200702446

- Difficulty date: September 3, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N885QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258743
- Aircraft time: 1,457 hours, 1,004 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN APPLYING BRAKES, LT BRAKE PRESSURE INDICATES 400 TO 500 PSI HIGHER THAN THE RT BRAKE PRESSURE INDICATION. RT BRAKE FEELS SPONGY AND MORE RT BRAKE TRAVEL IS REQUIRED WHEN BRAKING BOTH PEDALS. AT 80 KNOTS ON LANDING ROLL OUT LT BRAKE INDICATED 1000 PSI AND RT BRAKE INDICATED 500 PSI. ALSO, AT SLOW TAXI SPEEDS LT BRAKE INDICATES HIGHER PRESSURE THAN RT BRAKE.   ACCOMPLISHED RT BRAKE BLEEDING IAW 800XP AMM 32-40-00. OPERATED BRAKES SEVERAL TIMES BOTH WITH RUDDER PEDALS AND PARKING BRAKE HANDLE. BRAKE FEEL AND PRESS INDICATION MATCH SIDE TO SIDE.
